Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

7 weeks pregnant, which pill is useful for my abortion ?

I am 7 weeks pregnant. so how I am abort this. can I abort this with pills and which pill is useful for my abortion ?
Asked On : Tue, 28 Dec 2010
Answers:  2 Views:  1149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

Hi. Welcome To HealthcareMagic

Upto 49 days of pregancy, medical abortion is possible. Mifepristine 600 mg as a single dose followed 2 days later by 400 mcg of misoprostol as single dose.(both are oral medicines ). Check your Beta HCG titers after 2 weeks.

You better do this under Gynecologist. She will do Ultrasound and order Beta Hcg titers after 2 weeks to see whether the fetus is completely expelled.

Regards, Dr. Jagdish
Answered: Tue, 28 Dec 2010
I find this answer helpful
  Anonymous's Response
Doc, what are the risk associated with this method of abortion?
What are the side effects and for how long will they last for a person who uses it for the very first time?
Answered: Sun, 9 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor